Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Rashes on penis skin, blister in palm. What to use on penis skin?

Hi, I have a problem with my penis skin. It has some rashes . I also had blisters in my palms. i tried using anti-bacterial and anti- fungal on my penis and palms and there was no response. I tried using pola cream on my palm and the blisters dried up. Can i use it on my penis skin? i think that pola cream is an antivirus. Any replay will be highly appreciated.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response

Welcome to HCM.

You have not mentioned your age and sexual history.

Rashes over penis and palms may occur with certain skin conditions like Psoriasis, allergic dermatitis.
Syphilis, a STD, also can produce rashes over penis and palms. But blisters are common over palms in an adult Syphilis. Application of Pola cream has only soothing effect, not a curative.
Consult a physician, he/she will help to proceed further by examination and investigations.
Get well soon.
DR S.Murugan
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor